# SDR DALA2024090308702

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 40,344 hours, 5,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3323 1L EXIT LIGHT NOT WORKING. CORRECTIVE ACTION: FOUND WIRE PULLED OUT FROM PIN. REPLACED PIN PER A330 SWPM CHAPTER 20 OPS CHECK GOOD. (5889599)
